# SDR SWAA2021060469764

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 21-A-22; RIGHT HORIZONTAL STAB RIB STA 129.50; RIB STIFFENER #3 CRACKED 1' ABOVE LOWER FLANGE ; / C.I.CED AREA I.A.W MM51-21-91-620-802; REMOVED RIB TO REPAIR CRICKET # 3 STIFFENER AT R /H HORZ STAB STA129.5 I.A.W ARM 51-40-02-0G-0 REMOVED DAMAGED AREA FROM #3 STIFFENER I.A.W SRM55-10-09-2R-4. FABRICATED REPAIR PARTS I.A.W SRM55-10-09-2R-4. INSTALLED REPAIR PARTS I.A.W SRM55-10-09-2R-4. REINSTALLED RIB I.A.W SRM51-40-02-0G-0 AND BOEING DWG 182A1500 SHT11 REV :A; CIC AND SUMMARY OK AUDIT OK
